It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Cancer: Thyroid Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-16-2012, 07:56 AM   #1
Newbie
(female)
 
Join Date: Aug 2012
Location: leeds, west yorkshire, uk
Posts: 2
danjo1234 HB User
levothyroxine after right side lebotomy

hi all,

just really wanted some advice, so ill briefly tell my story!!!

december 2011 i noticed a lump in my neck, visited GP asap who referred me to ENT.

i had a scan jan 2012 to be told i have around 10 nodules on thyroid and the one in question was about 2.5cm and just said he would write a report to my consultant!
i then recieved an appointment to see consultant who arranged a biopsy, had biopsy results came back inconclusive but they said something was not right........so i waited and waited!!

i ended up at my GPs who then proceeded to hound the consultant for something to happen, i then recieved a call telling me they was booking me in for surgery 13/03/2012.

i had my right side of thyroid removed and sent home...heald well, no problems with voice or incision! 4 weeks later i found out it was part cystic and part cancer, around 1cm was cancerous!!

had bloods done and my consultant put me on levothyroxine, i have had a letter telling me my thyroid needs to be supressed to decrease the chances of it coming back!

but this is what i dont get...................

i have always been a small girl, lost about 10lbs before surgery (stress, anxiety) after surgery i felt tired obviously but my appitite was tripled they put me on thyroxine and the more they up the dose the more my appitite decreases!

my current bloods were free t4 17.6 range 11 to 19
tsh 1.12 range 0.03 to 4.0

the ranges r round about these from one time i saw my results....no free t3 done


so where does this leave me?? am i hyper or hypo??? and what will happen when they get my tsh below 0.03 and my t4 above 19??

since upping my dose to 75mcg my facial skin is dry and lumpy, i get the odd heart palps, and now im finding i have a 'period' when im on a pill that makes me not have periods!!!

ive rang my consultant and yet again he is on holiday


some help will be great!!

many thanks xxxxxx

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Reece (20), Linda1652 (11), thyroidmess (8), debmc1958 (3), bare501 (3), sman65 (2), Yannick (2), Tisha Mac (2), Jamie09 (2), anxiousagain (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1009), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (760), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 07:18 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!